Itching In The Genitals And White Patches Appear?
I’ve had itching around the pubic area for a week, after I checked there were sticky whites in the area, which is known to be a fungus, I then took flucanazole medicine, according to the doctor it was a single dose, but the pharmacist said to take it 3 days 1x a day, I took 3 day. Is it okay for me to drink for 3 days, and the itching and whiteness have also started to disappear and reduce, thanks.
Good evening, thanks for asking at HealthReplies.com. Itching in the genitals can occur for various reasons, and it can be different for both men and women. Among others are:
Fungal infections which are usually marked with a white coating Allergic reactions to certain chemicals or materials Lice on pubic hair In women, it can appear due to sanitary napkins, vaginal rinses or unstable levels of the hormone estrogen Diseases that are transmitted through sexual contact such as chlamydia, warts and herpes
In your case, Fluconazole is indeed a drug used to treat fungal infections, especially Candida yeasts. However, if you have consulted a doctor and have doubts about the dose of the drug, our advice is to return to your doctor, or if you have not previously consulted a dermatologist and venereal specialist, check there and make sure how the dose should be given to you. Determining the dose without doing a direct physical examination, especially in conditions of skin and venereal diseases, will be prone to making the treatment wrong and dangerous.
In addition, what you can do is avoid scratching the genitals because this habit can cause other skin disorders. Avoid using hot water, compress the itchy area with cold water, avoid wearing underwear that is too tight, and avoid unsafe sex. Get well soon.
That's all, hope it helps.
dr. Amadeo D Basfiansa